# SDR CAL950366

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 890
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LT MAIN LANDING GEAR BAY INTERCOSTAL AT BS 890 CRACKED AND CORRODED.  THE CRACK WAS .75 INCH LONG.  THE DAMAGED AREA OF INTERCOSTAL WAS CUT OUT.  REPAIR FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-40-3.  (Z)
